# SDR 2007UALA01124

- Difficulty date: April 11, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 31,588 hours, 11,957 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 612321
- Part serial: 05424
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  *S/D*  LEAKING THROUGH GAUGE FACE.  CHANGED BOTTLE OUT WITH ANOTHER ONE.  FIXED BOTTLE WITH BAD GAUGE AND PUT IT IN STOCK.
